# SDR DL757100391

- Difficulty date: January 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1200-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR FUSELAGE STA1200 TO 1300 BETWEEN LONG 3R TO 7R. FUSELAGE HAS SEVERAL LIGHTING STRIKES.
